MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS FEMORAL HEAD; PROSTHESIS, HIP

ONKOS SURGICAL ELEOS FEMORAL HEAD; PROSTHESIS, HIP
Model Number 26010003E
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
A femoral head was revised intraoperatively.

Brand Name
ELEOS FEMORAL HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
MDR Report Key11003231
Report Number3013450937-2020-00181
Device Sequence Number779659
Product Code JDI
UDI-Device IdentifierB27826010003E0
UDI-PublicB27826010003E0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number26010003E
Device Catalogue Number26010003E
Device Lot Number1702644
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR